Distance between commuting tuples of normal operators

Bhatia R, Elsner L, Semrl P (1998)
Archiv der Mathematik 71(3): 229-232.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
A sharp bound is obtained for the distance between two commuting tuples of normal operators in terms of the distance between their joint spectra.
Erscheinungsjahr
Zeitschriftentitel
Archiv der Mathematik
Band
71
Ausgabe
3
Seite(n)
229-232
ISSN
PUB-ID

Zitieren

Bhatia R, Elsner L, Semrl P. Distance between commuting tuples of normal operators. Archiv der Mathematik. 1998;71(3):229-232.
Bhatia, R., Elsner, L., & Semrl, P. (1998). Distance between commuting tuples of normal operators. Archiv der Mathematik, 71(3), 229-232. doi:10.1007/s000130050257
Bhatia, R., Elsner, L., and Semrl, P. (1998). Distance between commuting tuples of normal operators. Archiv der Mathematik 71, 229-232.
Bhatia, R., Elsner, L., & Semrl, P., 1998. Distance between commuting tuples of normal operators. Archiv der Mathematik, 71(3), p 229-232.
R. Bhatia, L. Elsner, and P. Semrl, “Distance between commuting tuples of normal operators”, Archiv der Mathematik, vol. 71, 1998, pp. 229-232.
Bhatia, R., Elsner, L., Semrl, P.: Distance between commuting tuples of normal operators. Archiv der Mathematik. 71, 229-232 (1998).
Bhatia, Rajendra, Elsner, Ludwig, and Semrl, Peter. “Distance between commuting tuples of normal operators”. Archiv der Mathematik 71.3 (1998): 229-232.